Acta Mathematica, 1897, Volume 21

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Theorie der Transformationen Im$R$_{3}, welche keine Fundamentalcurven 1. Art besitzen und ihrer endlichen gruppen

S. Kantor Calais, London, Auer, 1896

TBD mathscidoc:1701.33322

Acta Mathematica, 21, (1), 1-78, 1897.12
[ Download ] [ 2017-01-08 20:30:01 uploaded by actaadmin ] [ 392 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Weierstrass

G. Mittag-Leffler

TBD mathscidoc:1701.33323

Acta Mathematica, 21, (1), 79-82, 1897.12
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur une forme nouvelle des équations du problème des trois corps

H. Poincaré Paris

TBD mathscidoc:1701.33324

Acta Mathematica, 21, (1), 83-97, 1897.12
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Periodic Orbits

G. H. Darwin Cambridge

TBD mathscidoc:1701.33325

Acta Mathematica, 21, (1), 99-242, 1897.12
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 498 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur les séries de Taylor

Emile Borel Paris

TBD mathscidoc:1701.33326

Acta Mathematica, 21, (1), 243-247, 1897.12
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 275 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur les pôles des fonctions uniformes à plusieurs variables indépendantes

Léon Autonne Lyon

TBD mathscidoc:1701.33327

Acta Mathematica, 21, (1), 249-263, 1897.12
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 542 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A special case of Dirichlet's problem for two dimensions

J. C. Kluyver Leyden

TBD mathscidoc:1701.33328

Acta Mathematica, 21, (1), 265-286, 1897.12
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 325 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Der Fundamentalsatz der Algebra und die Auflösung der Gleichungen Durch Quadratwurzeln

K. Th. Vahlen Königsberg

TBD mathscidoc:1701.33329

Acta Mathematica, 21, (1), 287-299, 1897.12
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Théorie des équations représentables par trois systèmes linéaires de points cotés

Maurice d'Ocagne Paris

TBD mathscidoc:1701.33330

Acta Mathematica, 21, (1), 301-329, 1897.12
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 329 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sur les rapports de l'analyse pure et de la physique mathématique

TBD mathscidoc:1701.33331

Acta Mathematica, 21, (1), 331-341, 1897.12
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 204 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved